DOI 10.1016/0029-7844(94)00379-r
Recurrent transient superior vena cava-like syndrome possibly associated with megestrol acetate.
Аннотация
BACKGROUND
Superior vena cava syndrome is a rare, life-threatening clinical entity associated with occlusion of venous outflow from the head, neck, and upper extremities; this syndrome produces facial edema, cyanosis, dyspnea, and prominent neck veins, and is usually caused by intrathoracic neoplasms.
CASE: In this unusual case, a patient receiving megestrol acetate for stage IV endometrial carcinoma developed recurrent transient superior vena cava-like syndrome in the absence of venous obstruction.
CONCLUSION
Superior vena cava-like syndrome may occur with megestrol acetate. This unusual complication should be considered in patients receiving this medication who present with symptomatology similar to that of superior vena cava syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.